| Model Number |
GMMT-540-MG |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: gmmt-540-mg, gmmt-540-mg maxon 1 grn 5x45cm btpxdt, (lot #unknown); gmmt-540-mg, gmmt-540-mg maxon 1 grn 5x45cm btpxdt, (lot #unknown); gmmt-540-mg, gmmt-540-mg maxon 1 grn 5x45cm btpxdt, (lot #unknown); gmmt-540-mg, gmmt-540-mg maxon 1 grn 5x45cm btpxdt, (lot #unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, preoperatively, all five sutures had come off.A new suture was used to resolve the issue.There was no patient involvement.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted five sutures and five needles.The needles were returned disengaged from the sutures.The sutures were returned broken and fully wound within the retainer.The sutures were noted to be degraded.Upon microscopic inspection of the needles, normal crimp and swage marks were noted.Suture material was observed to be present in all five needle swages, indicating the sutures broke off at the swages.It was reported that the sutures had come off.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.